# SDR IPXA2022103121417

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N617UP
- Make and model: Boeing 747-8
- Aircraft serial: 64263
- Aircraft time: 12,751 hours, 1,936 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Fwd Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO DET FWD 1 STATUS MESSAGE APPEARED INTERMITTENTLY THROUGHOUT FLIGHT AND AFTER LANDING BUT NOT PRESENT AFTER SHUTDOWN. SMOKE DEDECTOR FWD CARGO FWD 1 REPLACED IAW AMM 26-16-014-401 REV 39.04. SATIS
